|Fat Redistribution/Medial Escrow Society
Jul 19, 2000
I've been positive since 1986. Been on Protease Inhibitors for four years now. This past year I've gone up two sizes and most fat accumulation is around the middle. I exercise regularly and haven't changed eating habits. I'm female, 43. Could this be a symptom of lipodystrophy? Medical Are their any meds out there to help stop this bulge? Medical Escrow Society buys life insurance policies from persons with life threatening illness. Beings the inhibitors are prolonging our lives, do they still consider us as having a life-threatening disease?
| Response from Dr. Holodniy
The symptoms you describe could be lipodystrophy. You should have your doc evaluate for this. Lots of things have been tried; from liposuction to growth hormone. Most of the treatments have been anecdotal and with varying degrees of success. You need to ask the Society the question.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Vagina After Touching Skin Sign Of HIV AIDS
- Rash After Deep Kissing Worried I Have HIV
- Sore On Mouth After Breast Sucking Worried I Have HIV
- Sore On Penis After Anal Sex Worried I Have HIV
- Sore On Penis After Sex With Stripper Condom Broke Worried I Have HIV
- Hep B Vaccine Nonconverter
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.